MathSciNet Relay Station
MathSciNet bibliographic data
MR174968 46.55 (32.70)
Wermer, J. Polynomially convex disks. Math. Ann. 158 1965 6–10.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement